On p-adic differential equations. The Frobenius structure of differential equations
Table ronde d'analyse non archimédienne (Paris, 1972), Mémoires de la Société Mathématique de France, no. 39-40 (1974), pp. 27-37.
@incollection{MSMF_1974__39-40__27_0,
     author = {Dwork, B. M.},
     title = {On $p$-adic differential equations. {The} {Frobenius} structure of differential equations},
     booktitle = {Table ronde d'analyse non archim\'edienne (Paris, 1972)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {27--37},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {39-40},
     year = {1974},
     doi = {10.24033/msmf.161},
     zbl = {0304.14014},
     mrnumber = {58 #27987a},
     url = {http://archive.numdam.org/articles/10.24033/msmf.161/}
}
TY  - CHAP
AU  - Dwork, B. M.
TI  - On $p$-adic differential equations. The Frobenius structure of differential equations
BT  - Table ronde d'analyse non archimédienne (Paris, 1972)
AU  - Collectif
T3  - Mémoires de la Société Mathématique de France
PY  - 1974
DA  - 1974///
SP  - 27
EP  - 37
IS  - 39-40
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/msmf.161/
UR  - https://zbmath.org/?q=an%3A0304.14014
UR  - https://www.ams.org/mathscinet-getitem?mr=58 #27987a
UR  - https://doi.org/10.24033/msmf.161
DO  - 10.24033/msmf.161
ID  - MSMF_1974__39-40__27_0
ER  - 
%0 Book Section
%A Dwork, B. M.
%T On $p$-adic differential equations. The Frobenius structure of differential equations
%B Table ronde d'analyse non archimédienne (Paris, 1972)
%A Collectif
%S Mémoires de la Société Mathématique de France
%D 1974
%P 27-37
%N 39-40
%I Société mathématique de France
%U https://doi.org/10.24033/msmf.161
%R 10.24033/msmf.161
%F MSMF_1974__39-40__27_0
Dwork, B. M. On $p$-adic differential equations. The Frobenius structure of differential equations, in Table ronde d'analyse non archimédienne (Paris, 1972), Mémoires de la Société Mathématique de France, no. 39-40 (1974), pp. 27-37. doi : 10.24033/msmf.161. http://archive.numdam.org/articles/10.24033/msmf.161/

[1] Dwork, B. "A deformation theory for the zeta function of a hypersurface" Proc. Int'1. Cong. Math., Stockholm 1962 pp. 247-259. | Zbl

[2] Dwork, B. "On the zeta function of a hypersurface II, Annals of Math. 80 (1964) pp. 227-299. | MR | Zbl

[3] Dwork, B. "p-adic cycles" Publ. Math. IHES 37, Paris, 1969, pp. 27-116. | Numdam | MR | Zbl

[4] Dwork, B. "On p-adic differential equations II", Annals of Math., to appear.

[5] Dwork, B. "On p-adic differential equations III", submitted to Inventiones Math. | Zbl

[6] Katz, N. "Travaux de Dwork" exposé 409, Seminaire Bourbaki 1972. | Numdam | Zbl

[7] Turrittin, H.L. "Convergent solutions of ordinary linear homogeneous differential equations in the neighbourhood of an irregular singular point" Acta Math. 93 (1955) pp. 27-66. | MR | Zbl

[8] Wasow, W. "Asymptotic expansions for ordinary differential equations" Interscience Publishers, New York 1965. | MR | Zbl

Cited by Sources: